# SDR R61A201505280365

- Difficulty date: May 28, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   LT DUCT PACK BRACKETS ARE CRACKED.   R & R THE BRACKETS IAW SRM 51-40-02, 51-41-01.
